Title: Optimized overlapping Schwarz methods for parabolic PDEs with time-delay
Authors: Vandewalle, Stefan ×
Gander, M.J #
Issue Date: 2004
Publisher: Springer
Host Document: Domain decomposition methods in science and engineering edition:Lecture Notes in Computational Science and Engineering, Vol. 40 pages:291-298
Conference: 15th International Conference on Domain Decomposition Methods location:Berlin, Germany date:July 21-25, 2003
ISSN: 0302-9743
Publication status: published
KU Leuven publication type: IC
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
066.pdf Published 179KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science